Ask an expert
Question

07 Jan 2005

lamictal side effects
Have you any suggestions regarding an eating plan which would help alleviate the side effects of Lamictal(prescribed for bi-polar disorder)My daughter complains of nausea and headaches.
Thanks.
Answer 517 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Dizzy
You need to discuss these side-effects with the prescribing dr, however many side-effects of different medications do wear off over time. The dr may also be able to prescribe anti-nausea tablets and headache pills to see her through this period. From a dietary point of view, the following can assist with the nausea: eat a dry biscuit before you get up in the morning, eat small portions of food more regularly, sip cold water or ice cold energy drinks, suck an ice cube or a lemon, eat light, non-fatty food concentrating on fresh fruit, fruit juices, ice cold yoghurt, ice cream, cold jelly, cold custard, etc. Hopefully this will wear off over time as your daughter needs to get back to eating a normal diet one of these days.
Hope the situation improves rapidly.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.